# SDR CALA2017072802379

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 76,729 hours, 19,050 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Odor
- Location: Oven
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEYS GALLEY G1A - OVEN AT GALLEY DEFECTIVE MID GALLEY OVENS HAD ACRID ODOR FROM MID ACRID ODOR FROM OVEN OVEN OFF. ODOR DISSIPATED.  REMOVED AND REPLACED OVEN TEMP CONTROLLER AMM 25-20-00, OPS CHECKED GOOD.
